# SDR ASAA2023021642003

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,617 hours, 11,586 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Exciter
- Part number: 106310453
- Part serial: LJF880
- Condition: Faulty
- Location: #1 Engine
- Part time: 9,289 hours, 2,639 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG HAS NO EGT RISE AFTER START LEVER TO IDLE WITH IGN R. #1 ENG STARTS OK WITH IGN L. GROUNDED - YES. REMOVED AND REPLACED MAIN IGNITER PLUG #1 ENGINE REFB737-800  AMM 74-21-02. OPS CHECK OOD. NO DEFECTS NOTED. REMOVED AND REPLACED #1 ENGINE TOP IGNITION EXCITER (RH) REF AMM 74-11-01. OPS CHECK GOOD. VERIFIED EGT RISE DURING ENGINE RUN. ETOPS GROUND VERIFICATION C/W. SCM78656.
